feeling sick....

Discussion in 'Long Term Trying To Conceive' started by maratobe, Jan 23, 2011.

  1. maratobe

    maratobe Well-Known Member

    Joined:
    Jun 22, 2009
    Messages:
    7,749
    Likes Received:
    0
    hi girls!
    im on 50mgs of clomid and this is my second month on them but the last time i took them was about 6 months ago and i dont remember feeling sick with them.....but right now i feel like throwing up!! i have been for about 3 days now!!
    is this normal??
    :nope:
     
  2. princess2406

    princess2406 Mummy to 2 gorgeous boys💙

    Joined:
    May 24, 2010
    Messages:
    3,697
    Likes Received:
    1
    Hi there, I think everyone is different hun, I don't remember clomid making me feel sick though. Hope you feel better soon x
     
  3. maratobe

    maratobe Well-Known Member

    Joined:
    Jun 22, 2009
    Messages:
    7,749
    Likes Received:
    0
    i feel a bit better today! but just after i eat something my stomach plays up!
    thanx!!
     
  4. ANC

    ANC Well-Known Member

    Joined:
    Jul 10, 2010
    Messages:
    212
    Likes Received:
    0
    Clomid made me hella sick. I'm on metformin and it makes me sick too but clomid made me into a sick crazzzzzzyyyyy person haha
     

Share This Page

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice